# SDR SWAA2022081541509

- Difficulty date: August 13, 2022
- Submitted: August 15, 2022
- Operation: Air carrier
- Aircraft: N462WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32466
- Aircraft time: 60,915 hours, 36,094 cycles
- System (JASC): 3210 · Main Landing Gear
- Part: Support Angle
- Condition: Cracked
- Location: R/H Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING I/B UPPER PANEL SUPPORT FWD ATTACH BRACKET (Z BRACKET) IS CRACKED. / [01] REMOVED AND REPLACED RIGHT WING UPPER I/B ACCESS PANEL FWD SUPPORT ANGLE (?Z? BRACKET) IAW SRM 51-40-02;[02] C/W
